# SDR SWAA2013062517547

- Difficulty date: June 3, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 78,900 hours, 64,200 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHEM MILL SKIN CRACKED BETWEEN BS 473.2 - 473.9, STRINGER 26L.  REPAIRED SKIN IAW ER & EA.
